Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 20, 2019, 3:00 PM CST. It took effect at Feb 20, 2019, 6:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2019, 3:00 PM CST (21:00 UTC)
- In effect from
- Feb 20, 2019, 6:00 PM CST
- Expired
- Feb 21, 2019, 3:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
123 WHUS73 KMKX 202100 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 300 PM CST Wed Feb 20 2019 ...Gusty Winds Tonight Into Thursday Morning... LMZ366-565-567-868-210500- /O.NEW.KMKX.GL.W.0015.190221T0000Z-190221T0900Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 300 PM CST Wed Feb 20 2019 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 PM this evening to 3 AM CST Thursday. * WINDS: Southeast to 30 knots late this afternoon, veering to southwest to west gales to 35 knots tonight. * WAVES: 4 to 7 feet occasionally to 9 feet in ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-210500- /O.EXT.KMKX.GL.W.0014.000000T0000Z-190221T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 300 PM CST Wed Feb 20 2019 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM CST THURSDAY... The Gale Warning is now in effect until 3 AM CST Thursday. * WINDS: Southeast winds to 30 knots late this afternoon, veering to southwest to west gales to 35 knots tonight. * WAVES: 6 to 9 feet occasionally to 12 ft in ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-210500- /O.CON.KMKX.SC.Y.0018.000000T0000Z-190221T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 300 PM CST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS: Southeast to south 10 to 20 knots late this afternoon, veering southwest to west 15 to 25 knots tonight, with gusts up to 30 knots. * WAVES: Building to 3 to 6 feet into early this evening in ice free areas, then subsiding to 1 to 2 feet by later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
1 follow-up statement
166 WHUS73 KMKX 210439 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1039 PM CST Wed Feb 20 2019 ...Gusty Winds Tonight Into Thursday Morning... LMZ080-669-671-673-675-777-779-870-872-874-876-878-210900- /O.CON.KMKX.GL.W.0014.000000T0000Z-190221T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1039 PM CST Wed Feb 20 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WINDS: Southwest to west gales to 35 knots. * WAVES: 6 to 9 feet occasionally to 12 ft in ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ366-565-567-868-210900- /O.CON.KMKX.GL.W.0015.000000T0000Z-190221T0900Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 1039 PM CST Wed Feb 20 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WINDS: Southwest to west gales to 35 knots. * WAVES: 4 to 7 feet occasionally to 9 feet in ice free areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-211245- /O.CON.KMKX.SC.Y.0018.000000T0000Z-190221T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1039 PM CST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS: Southwest to 30 knots diminishing to 15 to 25 knots. * WAVES: Waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 20, 12:02 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 20, 12:02 PM CST, 2 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1202 PM CST Wed Feb 20 2019
.UPDATE...
Winter Weather Advisory continues across the area through this
afternoon. Will see how the mesoscale models handle the back edge
of the precipitation moves south to north through the area later
this afternoon/early this evening, and if any adjustments to the
ending times of the advisory are needed. May keep it going through
6 PM CST for the area, to account for any lingering icing and snow
impacts for the evening commute.
Mainly freezing drizzle is occurring over the southeast half of
the area, with some snow mixed in. This is due to cloud ice being
lost, with supercooled drops left in the air column. There should
be a transition to mainly freezing drizzle or a little freezing
rain this afternoon in this area. The far southeast may see a
transition to just drizzle, with surface temperatures moving above
freezing. Still, any untreated surfaces will see a glazing of ice
this afternoon.
The northwest half of the area still should see more snow with
some freezing drizzle/rain mixed in at times. Another inch or so
of accumulation is expected toward the Dells area.
&&
.AVIATION(18Z TAFS)...
Look for mainly freezing drizzle/rain across the eastern terminals
this afternoon, possibly changing to all drizzle as surface
temperatures rise above freezing. Any untreated surfaces will see
a glazing of ice. A little snow may still mix in here into early
afternoon.
Areas toward Madison and north/west of there should see more of a
snow and freezing drizzle/rain mix into this afternoon, with
mainly snow toward the Wisconsin Dells. May see another inch or so
of snow accumulation toward the Dells, lower to the south and
east. The precipitation will move south to north out of the
area by early this evening.
Expect around 1 mile visibilities with ceilings around 500 feet
this afternoon, before improving to VFR category this evening.
Gusty east to southeast winds are expected into early afternoon,
before weakening a bit as they shift south to southwest. Winds
will become gusty as they shift to the southwest to west this
evening, lingering into later tonight before weakening somewhat on
Thursday. Ceilings will gradually rise to VFR category by later
tonight, scattering out on Thursday.
&&
.PREV DISCUSSION... (Issued 1013 AM CST Wed Feb 20 2019)
UPDATE...
Winter Weather Advisory continues into this afternoon across the
forecast area. Will watch trends to see if ending times for the
advisory need adjustment.
There is a round of modest 850 mb frontogenesis response that
will push northward through the area late this morning into the
afternoon. This should bring another round of precipitation to
the area, exiting by early this evening. This trend is shown on
most of the latest mesoscale models.
Have seen some freezing rain or drizzle reports in southeastern
parts of the area back into northern Illinois. This is indicative
of cloud ice being lost, which should continue across the
southeast half of the forecast area later this morning and this
afternoon. May go with more freezing drizzle/drizzle wording than
freezing rain/rain, given that it is expected to be mainly light
precipitation. Some areas may go above freezing, which would lead
to drizzle, but untreated road surfaces and shaded areas may
remain below freezing, so slick surfaces are still anticipated.
Areas in the northwest half of the forecast area will see a mix of
snow and freezing rain/drizzle, or all snow toward the Dells area
and points north and west. Another 1 to 2 inches of additional
snow accumulation is possible in this area, with lower amounts to
the south and east. The freezing drizzle/rain will leave a light
glazing on untreated surfaces.
MARINE...
Nearshore Waters...
Small Craft Advisory continues until 9 AM CST Thursday. Gusty east
to southeast winds will linger into early this afternoon, with
gusts to 30 knots. Winds will become south to southwest by middle
to late afternoon, briefly weakening to 10 to 15 knots.
They will then become southwest to west tonight, increasing to 15
to 25 knots with gusts to 30 knots. Waves will build to 3 to 6
feet in ice free areas into this afternoon, before subsiding to 1
to 2 feet tonight.
Open Waters...
Gale Warning continues for the south half of the lake until 3 PM
CST this afternoon. East to southeast gales to 35 knots are
expected during this time. Waves will build to 6 to 9 feet
occasionally to 12 feet on the western shore of the lake.
Winds will shift to the southwest to west tonight, with a few
gales to 35 knots possible in the late evening and overnight. May
need to extend the Gale Warning into tonight for the south half
and possibly expand it to the north half as well. High waves will
develop on the eastern parts of the lake tonight, in ice free
areas.
PREV DISCUSSION... (Issued 529 AM CST Wed Feb 20 2019)
UPDATE...
Snow has spread into the entire forecast area early this morning
and will persist through the early morning hours. This will result
in snow covered roads most places for the morning commute. A
transition to wintry mix is still expected mid morning into the
afternoon.
AVIATION(12Z TAFS)...
Ceilings and visibilites will continue to go down this morning as
snow moves in from the southwest. A quick 1 to 3 inches is
expected across much of the area by mid-morning. A wintry mix is
then expected mid-morning into the afternoon. Places northwest of
Madison may remain snow for a large part of the time. Sleet and
freezing rain will be possible most places, with ice accumulations
up to 0.15 inches, especially from Madison southeastward. Precip
will come to and end southwest to northeast late afternoon to
early evening. Snow totals will range from 1 to 2 inches east...to
3 to 5 inches west.
Lower ceilings will hang on into tonight...with decreasing clouds
on Thursday.
PREV DISCUSSION... (Issued 513 AM CST Wed Feb 20 2019)
SHORT TERM...
Today and tonight...Forecast confidence is medium to high:
Snow continues to move in from the southwest this morning. This
snow will impact the morning commute across southern Wisconsin,
with 1 to 3 inches on the ground by the time of the commute. The
highest amounts will be southwest of Madison.
Precip will then transition to a wintry mix mid-morning into the
afternoon as ice crystal development will likely be lost for a
time. Some question as to sleet vs freezing rain, especially this
afternoon when it looks more showery. The temp profile will be
completely below freezing, so just a matter of how deep saturation
will be and how much overall cold air through the lower levels for
sleet development. Forecast ice totals of up to 0.15 inches are
based on expecting mainly freezing rain, so these totals would be
less if there ends up being more sleet. Locations west/northwest
of Madison may remain snow for much of the time, so highest snow
totals remain in these locations.
Could see some blowing snow this morning before mixed precip sets
in.
May see precip turn to just rain for a time in the southeast this
afternoon if surface temps get above freezing as expected.
Precip will wind down quickly from sw to ne later this afternoon
to early evening. Kept the Winter Weather Advisory times as is for
now.
Thursday through Friday...Forecast confidence high.
Brisk wly winds will gradually lessen on Thu as high pressure
approaches. The high will settle over srn WI for Thu nt with single
digit temps inland. The high will then move to the Mid Atlantic
States on Fri with an esely flow developing over srn WI. High temps
will be near seasonal normals for Thu-Fri.
LONG TERM...Friday night through Tuesday...Forecast confidence
medium.
An inverted sfc trough will approach from the Great Plains Fri nt
with fairly strong 850 mb warm advection ahead of it. 850 mb temps
will warm to 2-6C across the area. Snow and freezing rain is likely
with initially snow over the nrn half of the area while the pcpn
will start as freezing rain from MSN to MKE and south. A Winter Wx
Advisory will likely be needed for expected ice accums.
On Sat, a strong shortwave trough will induce rapid deepening of a
sfc low from OK to se IA. The occluded low, approximately 985 mb,
will then track across se WI late Sat nt. Temps will warm above
freezing quickly Sat AM with mostly rain expected through Sat eve.
The rain will then change to light snow as cold advection cools the
column below freezing. 1-3 inches forecast toward central WI if this
track holds. Windy and cooler conditions will prevail on Sun with
most of the snow ending by afternoon.
Polar high pressure will then return for Monday with below normal
temps forecast. The high will shift east for Tue as a weak low
pressure area affects the region. Light snow will become likely late
Mon nt-Tue.
AVIATION(06Z TAFS)...
Ceilings and visibilites will continue to go down this morning as
snow moves in from the southwest. A quick 1 to 3 inches is
expected across much of the area by mid-morning. A wintry mix is
then expected mid-morning into the afternoon. Places northwest of
Madison may remain snow for a large part of the time. Sleet and
freezing rain will be possible most places, with ice accumulations
up to 0.15 inches, especially from Madison southeastward. Precip
will come to and end southwest to northeast late afternoon to
early evening. Snow totals will range from 1 to 2 inches east...to
3 to 5 inches west.
Lower ceiling will hang on into tonight...with decreasing clouds
on Thursday.
MARINE...
Low pressure will lift northeast into Wisconsin today and then
across northern Lake Michigan and into Canada tonight. Gusty east
to southeast winds are expected today ahead of the low, with
gusty southwest to west winds tonight into Thursday. Gusts will
likely reach gale force in the south half of the lake today, with
a few gale gusts possible across the lake later this evening into
tonight.
Issued a Gale Warning for the south half for this morning into
the afternoon. Kept the Small Craft Advisory going for the
nearshore waters into Thursday morning.
Lighter winds are expected later Thursday into Friday, with
strong winds likely to return by late in the weekend.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 6 PM CST this evening for WIZ046-
047-051-052-056>060-062>065-067>070.
Winter Weather Advisory until 3 PM CST this afternoon for WIZ066-
071-072.
LM...Gale Warning until 3 PM CST this afternoon for LMZ080-669-671-
673-675-777-779-870-872-874-876-878.
Small Craft Advisory until 9 AM CST Thursday for LMZ643>646.
&&
Update...Wood
Today/Tonight and Aviation/Marine...DDV
Thursday THROUGH Tuesday...GehringHazardous weather outlook, Feb 20, 12:08 PM CST, 2 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 1208 PM CST Wed Feb 20 2019 WIZ046-047-051-052-056>060-062>072-211815- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1208 PM CST Wed Feb 20 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight A Winter Weather Advisory remains in effect this afternoon. Mainly freezing drizzle is expected over areas southeast of a Port Washington, to Watertown, to Darlington line. A glazing of ice is expected on untreated surfaces. A mix of snow and freezing drizzle is expected over the rest of the area, with mainly snow toward the Wisconsin Dells area. Another inch or so of snow accumulation is expected there. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another storm system will affect the region during the upcoming weekend, brining the potential for a mix of wintry precipitation. Freezing rain and ice accumulation may occur Friday night, while a few inches of snow may occur toward central Wisconsin Saturday night and Sunday. Windy conditions are expected over all of southern Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but snow and ice reports are appreciated. LMZ643>646-211815- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1208 PM CST Wed Feb 20 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight A Small Craft Advisory remains in effect into Thursday morning. Persistent east to southeast winds and building waves are expected this afternoon, followed by gusty southwest to west winds tonight into Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong low pressure is forecast to track across the southern half of Lake Michigan Saturday night and Sunday morning, continuing across Lake Huron during the afternoon. Brisk east to northeast winds and high waves Saturday night into Sunday morning will transition to brisk northwest winds on Sunday. Gale force gusts are possible. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-211815- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1208 PM CST Wed Feb 20 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight A Gale Warning is in effect until 3 PM CST this afternoon for the south half of Lake Michigan. East to southeast gales are expected. Southwest to west gales may occur tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong low pressure is forecast to track across the southern half of Lake Michigan Saturday night and Sunday morning, continuing across Lake Huron during the afternoon. Brisk east to northeast winds and high waves Saturday night into Sunday morning will transition to brisk northwest winds on Sunday. Gale force gusts are possible. Wood www.weather.gov/mkx
In the hours before
Local storm report, Feb 20, 10:03 AM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1003 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 NE MCFARLAND 43.03N 89.28W
02/20/2019 E1.8 INCH DANE WI PUBLIC
REPORTED ON SOCIAL MEDIA.
&&Local storm report, Feb 20, 10:33 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SSW MIDDLETON 43.09N 89.51W
02/20/2019 M2.0 INCH DANE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MDDW3, MIDDLETON.
&&Local storm report, Feb 20, 10:34 AM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1034 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 SW DANE 43.20N 89.55W
02/20/2019 M1.7 INCH DANE WI COCORAHS
COCORAHS STATION WI-DA-62, 4 SW DANE.
&&Local storm report, Feb 20, 10:35 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 ENE DODGEVILLE 42.97N 90.12W
02/20/2019 M2.0 INCH IOWA WI CO-OP OBSERVER
CO-OP OBSERVER STATION DGVW3, DODGEVILLE.
&&Local storm report, Feb 20, 12:23 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1223 PM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 NNW FOND DU LAC 43.80N 88.46W
02/20/2019 M1.0 INCH FOND DU LAC WI MESONET
MESONET STATION FDLW3, 1 NNW FOND DU LAC.
&&Local storm report, Feb 20, 12:24 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NW JOHNSON CREEK 43.12N 88.81W
02/20/2019 M1.2 INCH JEFFERSON WI COCORAHS
COCORAHS STATION WI-JF-11, 3 NW JOHNSON
CREEK.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 2:44 AM CST | Gale Warning | MKX | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.